Divine Mercy Conference
August 30 to September 1, 2019 Program

Friday, August	t 30 th , 2019	Location
3:30-6:30pm	– Registration	Tent
6:30pm	– Welcome – Al Barbarino and Divine Mercy Consecration Prayer	Chapel
6:45pm	– Holy Mass – Archbishop Brian Dunn (celebrant)	Chapel
8:00pm	– Break (15 minutes)	
8:15pm	- Presentation 1 - Father Wade Menezes C.P.M.	Gymnasium
9:00pm	– Exposition of the Blessed Sacrament & Confessions	Chapel
9:55pm	- Benediction	Chapel
Saturday, Aug	gust 31 st , 2019	
7 - 8am	– Breakfast (only for those staying in the Retreat House)	Retreat House
8:00am	– Procession in honor of our Blessed Mother	Gymnasium
8:30am	– Presentati <mark>on 2 – Father Seraphim Michalen</mark> ko M.I.C.	Gymnasium
9:30am	– Break (15 minutes)	
9:45am	– Holy Mass – Father Tom Sullivan (celebrant)	Chapel
11-12:30pm	 Lunch (Food Truck vendors available on the grounds for those <u>NOT</u> staying at the retreat house) 	Grounds
12:30pm	– Presentation 3 – Father Wade Menezes C.P.M.	Gymnasium
1:30pm	- Free time to meet speakers, purchase religious articles (40 minutes)	Gymnasium
2:10pm	– Presentation 4 – Father Tom Sullivan C.P.M.	Gymnasium
3:00pm	– Chaplet of Divine Mercy (sung) Al Barbarino– Rosary – Father Seraphim Michalenko	Gymnasium
4:00pm	– Supper (1 ½ hours)	
	18 18 18 18 18 18 18 18 18 18 18 18 18 1	(see next page)

5:30pm	– Concert – Al Barb <mark>ari</mark> no	Gymnasium
6:20pm	 Presentation 5 – Father Wade Menezes C.P.M. 	Gymnasium
7:20pm	– Break (15 Minutes)	
7:35pm	– Open Discussion on God's Mercy	Gymnasium
8:30pm	 Exposition of the Blessed Sacrament & Confessions 	Chapel
9:25pm	– Benediction	Chapel

Sunday, September 1st, 2019

7 - 8am	 Breakfast (only for those staying in the Retreat House) 	Retreat House
8:00am	 Presentation 6 – Al Barbarino – Our Lady's Prophesies from her Apparitions & How they Affect Todays World 	Gymnasium d
8:45am	– Presentation 7 – Father Tom Sullivan C.P.M.	Gymnasium
9:40am	– Break (20 Minutes)	
10:00am	– Holy Mass – <mark>Father Wade Menezes (celebra</mark> nt)	Chapel
11:30pm	 Lunch (Food Truck vendors available on the grounds for those <u>NOT</u> staying at the Retreat House) 	Grounds
		Maria de la companya
1:00pm	– Pres <mark>entation 8 – Father Seraphim Michalenko M.</mark> I.C	Gymnasium
1:00pm 1:50pm	 Presentation 8 – Father Seraphim Michalenko M.I.C Break (20 Minutes) 	Gymnasium
-		Gymnasium Gymnasium
1:50pm	– Break (20 Minutes)	

As we leave this conference and return to our homes and families through the grace of our loving God and through the most powerful intercession of the Immaculate Heart of Our Mother Mary, we pray that our hearts will feel and come to know the loving presence of God's Mercy.